Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Irregular period after the chemo of infiltrating ductal CA in right breast

I am 49 yrs old female who has had infiltrating ductal CA right breast and has had quadrantecomy done in this aug 2010.i have been adviced 6 cycles of chemo....3 cycles are may i had my last perods ...but am having spotting and bleeding after my 2nd and 3rd chemo this normal??
Asked On : Mon, 29 Nov 2010
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi.. Welcome to healthcaremagic community forum..
Irregular menstrual periods, spotting and bleeding are known to occur in menopausal age group and also following chemotherapy..
However, since chemotherapy drugs can affect platelets, there by inducing bleeding, you will need to check your platelet counts for possible thrombopenia inducing bleeding.
Answered: Mon, 29 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor